# SDR SWAA2025051255409

- Difficulty date: April 23, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 45,385 hours, 27,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND R-1 DOOR UPPER FWD CUTOUT INTERNAL SURFACE JUST ABOVE SEAL DEPRESSOR MARKED AT .750' L TO END OF CUTOUT.<[01] REMOVED AND REPLACED 141A8371U7 STUB FRAME IAW B737-700 SRM 51-40-02 AND BAC DWG 141A8370;[02] VERIFIED REMOVED AND REPLACED 141A8371U7 STUB FRAME IAW B737-700 SRM 51-40-02 AND BAC DWG 141A8370
